Sensitivity analysis based heuristic algorithms for mathematical programs with variational inequality constraints

Terry Lee Friesz, Roger L. Tobin, Hsun Jung Cho, Nihal J. Mehta

Research output: Contribution to journalArticle

132 Scopus citations

Abstract

In this paper we consider heuristic algorithms for a special case of the generalized bilevel mathematical programming problem in which one of the levels is represented as a variational inequality problem. Such problems arise in network design and economic planning. We obtain derivative information needed to implement these algorithms for such bilevel problems from the theory of sensitivity analysis for variational inequalities. We provide computational results for several numerical examples.

Original languageEnglish (US)
Pages (from-to)265-284
Number of pages20
JournalMathematical Programming
Volume48
Issue number1-3
DOIs
StatePublished - Mar 1 1990

All Science Journal Classification (ASJC) codes

  • Software
  • Mathematics(all)

Fingerprint Dive into the research topics of 'Sensitivity analysis based heuristic algorithms for mathematical programs with variational inequality constraints'. Together they form a unique fingerprint.

  • Cite this